Invariant measures for contact Hamiltonian systems: symplectic sandwiches with contact bread

  1. Bravetti, A. 1
  2. de León, M. 2
  3. Marrero, J.C. 3
  4. Padrón, E. 3
  1. 1 Universidad Nacional Autónoma de México
    info

    Universidad Nacional Autónoma de México

    Ciudad de México, México

    GRID grid.9486.3

  2. 2 Instituto de Ciencias Matemáticas
    info

    Instituto de Ciencias Matemáticas

    Madrid, España

    GRID grid.462412.7

  3. 3 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Journal of Physics A: Mathematical and Theoretical

ISSN: 1751-8121

Year of publication: 2020

Volume: 53

Issue: 45

Type: Article

Export: RIS
DOI: 10.1088/1751-8121/abbaaa SCOPUS: 2-s2.0-85095809908 GOOGLE SCHOLAR
Data source: Scopus